Проректор НМУ по международным связям

Curriculum Vitae

Name: Alexei SOSSINSKI
Born October 7, 1937 in Paris, educated in France, USA, and USSR
Equally fluent in Russian, French, and English
Married, two adult children
Permanent address: Russia, Moscow 117296, Lomonosovski pr., 14 kv.473
Telephone in Moscow: +7 (499) 241 0500 (off.)
E-mail: asossinsky@yandex.ru
Fax: +7 (499) 795 1015

Present positions

Previous employment



Main publications since 1992

  1. Preparation theorems for isotopy invariants of links in 3-manifolds, in: Quantum Groups, Lecture Notes in Mathematics, Vol.1510, Springer Verlag, 1992
  2. Feynman diagrams and Vassiliev knot invariants, IHES Preprint, M30, February 1992
  3. Formal cliche grammars (in Russian), Nauchno Tekhnicheskaya Informatsiya, б_аЁп 2, N12, 1992
  4. In the other direction, in: The Golden Years of Moscow Mathematics, AMS, Providence, 1993
  5. Russian popular math traditions: then and now. Notices Amer. Math. Soc., Vol.40, N2 (1993)
  6. Codage des Noeuds, LaBRI, Univ. Bordeaux I, N791-94, 1994
  7. A classification of generic curves on oriented surfaces, Russian Journal of Mathematical Physics, Vol.2, N2, 1994
  8. Knots and low-dimensional topology (in Russian), IUM Publications, Moscow, 1993 (jointly with V.Prasolov)
  9. How to write a mathematical paper in English (in Russian), IUM Publications, Moscow, 1993; 2nd Edition ISLC, Minsk, 1994; 3rd Edition, Factorial Publ., Moscow, 1998.
  10. Knots, links, braids, and 3-manifolds (jointly with V.Prasolov) Amer. Math. Soc. Publ., Providence, R.I., 1996 Russian edition: MCCME Publ., Moscow, 1998
  11. Vassiliev spaces and classical invariants, Russian Journal of Mathematical Physics, Vol.5. No.1, 1997
  12. Noeuds, Genese d'une theorie mathematique, Editions du Seuil, Paris, 1999 German, Russian, Rumanian, and Italian editions in preparation
  13. Smooth spaces and nongeneric hinge mechanisms Russian Journal of Mathematical Physics, Vol.7, No.3, 1998